Global small solutions of the cauchy problem for a semilinear system of equations of thermoelasticity
Abstract
For a semilinear system of equations of thermoelasticity, we establish a theorem on the existence and uniqueness of global solutions in a multidimensional space under the condition that the initial data are sufficiently small. We also obtain estimates for the decrease of solutions as time increases.Downloads
Published
25.04.2000
Issue
Section
Research articles
How to Cite
Botsenyuk А. N. “Global Small Solutions of the Cauchy Problem for a Semilinear System of Equations of Thermoelasticity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 4, Apr. 2000, pp. 435-46, https://umj.imath.kiev.ua/index.php/umj/article/view/4435.